MathSciNet Relay Station
MathSciNet bibliographic data
MR2832121 (2012g:41036) 41A50 (33C45 41A10 42C05)
Totik, Vilmos The norm of minimal polynomials on several intervals. J. Approx. Theory 163 (2011), no. 6, 738–746.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement